# SDR AU000357

- Difficulty date: April 1, 2000
- Submitted: June 23, 2000
- Operation: General aviation
- Make and model: Parten P68B
- Engine: Lyc IO360A1B6
- Propeller: Hartzl HCC2YK2
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Link
- Condition: Corroded
- Location: Te Flap Structur
- Component: Te Flap Structur
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) LEFT AND RIGHT INBOARD FLAP HANGERS CORRODED IN AREA OF BONDING WIRE ATTACHMENT.  FOUND DURING INSPECTION IAW AD/P68/40.
